Advertisement

Ukrainian Mathematical Journal

, Volume 64, Issue 3, pp 484–490 | Cite as

Well-posedness of the Dirichlet and Poincaré problems for a multidimensional Gellerstedt equation in a cylindrical domain

  • S. A. Aldashev
BRIEF COMMUNICATIONS

We prove the unique solvability of the Dirichlet and Poincaré problems for a multidimensional Gellerstedt equation in a cylindrical domain. We also obtain a criterion for the unique solvability of these problems.

Keywords

Cauchy Problem Dirichlet Problem Hyperbolic Equation Spherical Function Homogeneous Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Hadamard, “Sur les problèmes aux dérivées partielles et leur signification physique,” Princeton Univ. Bull., 13, 49–52 (1902).MathSciNetGoogle Scholar
  2. 2.
    A. V. Bitsadze, Equations of the Mixed Type [in Russian], Academy of Sciences of the USSR, Moscow (1959).Google Scholar
  3. 3.
    A. M. Nakhushev, Problems with Displacement for Partial Differential Equation [in Russian], Nauka, Moscow (2006).Google Scholar
  4. 4.
    D. G. Bourgin and R. Duffin, “The Dirichlet problem for the vibrating string equation,” Bull. Amer. Math. Soc., 45, 851–858 (1939).MathSciNetCrossRefGoogle Scholar
  5. 5.
    D. W. Fox and C. Pucci, “The Dirichlet problem for the wave equation,” Ann. Math. Pura Appl., 46, 155–182 (1958).MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    A. M. Nakhushev, “A uniqueness criterion for the Dirichlet problem for an equation of mixed type in a cylindrical domain,” Differents. Uravn., 6, No. 1, 190–191 (1970).zbMATHGoogle Scholar
  7. 7.
    D. R. Dunninger and E. C. Zachmanoglou, “The condition for uniqueness of the Dirichlet problem for hyperbolic equations in cylindrical domains,” J. Math. Mech., 18, No. 8 (1969).Google Scholar
  8. 8.
    S. A. Aldashev, “The well-posedness of the Dirichlet problem in the cylindrical domain for the multidimensional wave equation,” Math. Probl. Eng., 2010, Article ID 653215 (2010).Google Scholar
  9. 9.
    S. A. Aldashev, “The well-posedness of the Poincaré problem in a cylindrical domain for the higher-dimensional wave equation,” J. Math. Sci., 173, No. 2, 150–154 (2011).MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    S. G. Mikhlin, Multidimensional Singular Integrals and Integral Equations [in Russian], Fizmatgiz, Moscow (1962).Google Scholar
  11. 11.
    S. A. Aldashev, Boundary-Value Problems for Multidimensional Hyperbolic and Mixed Equations [in Russian], Gylym, Alma-Ata (1994).Google Scholar
  12. 12.
    V. A. Tersenov, Introduction to the Theory of Equations Degenerating on the Boundary [in Russian], Novosibirsk State University, Novosibirsk (1973).Google Scholar
  13. 13.
    A. M. Nakhushev, Equations of Mathematical Biology [in Russian], Vysshaya Shkola, Moscow (1985).Google Scholar
  14. 14.
    H. Bateman and A. Erdélyi, Higher Transcendental Functions, Vol. 2, McGraw-Hill, New York (1954).Google Scholar
  15. 15.
    A. N. Tikhonov and A. A. Samarskii, Equations of Mathematical Physics [in Russian], Nauka, Moscow (1966).Google Scholar
  16. 16.
    S. A. Aldashev and R. B. Selikhanova, “On Darboux problems with deviation from a characteristic and related problems for degenerate multidimensional hyperbolic equations,” Dokl. Adyg. (Cherkessk.) Mezhd. Akad. Nauk, 9, No. 2, 24–27 (2007).Google Scholar

Copyright information

© Springer Science+Business Media New York 2012

Authors and Affiliations

  • S. A. Aldashev
    • 1
  1. 1.AktyubinskKazakhstan

Personalised recommendations